Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bipolar disorder, several maniac episodes followed by severe depression, feel enervated, demotivated. Is there any Ayurvedic treatment?

Good Morning Sir/Mam I am suffering from Bipolar disorder for last 10 years.It started with severe maniac episode for few months and then continued with severe depression which has continued till date. Only relief by allopathic medicine (Lamotrigine) is that severity of depression has come down and i had no maniac episode since then. But still Iam not able to enter into the society and do my daily living. Iam isolated from the world.No energy,motivation,interest,pleasure. I want to know if there is any Ayurvedic treatment available for this disease?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
welcome to healthcare magic
Although you are seeking ayurvedic treatment and it's you right to choose stream of treatment, i want to inform you that you can get significant improvement by allopathy as well. You didnot mention dose of lamotrigine. Lamotrigine is a mood stabilizer drug and if patient feels depression despite of maximum dose, adding an antidepressant gives definite relief. So i advise you to consult your psychiatrist for addition of antidepressant. you will regain energy, motivation, interest, pleasure with normal mood.
best of luck for a cheerful mood ahead
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor